MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8074
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the hub of the guidewire allegedly detached after the first inflation attempt.It was further reported that another balloon was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado pta dilatation catheter detached at the guidewire luer connection has returned for evaluation.On the visual evaluation of the device, it appeared bloody and the guide wire hub found detached from the catheter.Microscopic observation also confirms the hub detachment and the outer catheter found pulled out at the guide wire hub.No other specific anomalies noted to the device.No functional evaluation performed due the nature and the condition of the device returned.One photo was provided and reviewed.The photo shows the guide wire hub noted detached form the catheter.No other anomalies noted.Therefore, based on the photo review, the reported detachment of device can be confirmed.Therefore, the investigation has confirmed for the reported detachment of device as the guide wire hub found detached to the device which returned for evaluation.A definitive root cause for the detachment of device could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 01/2023), g3 h11: h6 (method, result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.See h10.
 
Event or Problem Description

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11259020
Report Number2020394-2021-00092
Device Sequence Number4078802
Product Code LIT
UDI-Device Identifier00801741058981
UDI-Public(01)00801741058981
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR8074
Device Catalogue NumberDR8074
Device Lot Number93NE0092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;